# SDR COMA0660114

- Difficulty date: February 6, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,886 hours, 23,125 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0120
- Condition: Faulty
- Location: Landing Gear
- Part time: 25,886 hours, 23,125 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5763 - DURING CVG APPROACH RECEIVED A RED GEAR DISAGREE MESSAGE, CREW DECLARED AN EMERGENCY, PERFORMED MANUAL GEAR EXTENSION PROCEDURE AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE MAIN LANDING GEAR SELECTOR VALVE.
